# SDR 99UAL900048

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Emer Exit Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FWD OVERWING DOOR GIVING WARNING ECAM MSG.  THE LEFT FWD OVERWING DOOR PROXIMITY SWITCH AND TARGET WAS MISALIGNED WHICH RESULTED IN THE ECAM WARNING MESSAGE.  THE TARGET WAS ADJUSTED PER AMM TASK 52-71-13-400-001 TO CORRECT THE PROBLEM.
